MELISSA SQT SCHEDULE FOR 4/20/24 (SATURDAY)

6:15 am *SHARP*. Arrive at the east parking lot at Lamar. BE ON TIME!!!! Players wear personal shorts/sweats/t-shirt/sandals. BRING YOUR CLEATS/MOUTHPIECE/SOCKS/jacket/sweatshirt (sunscreen etc.) and turn in the \$10 entry fee to Mr. Carey. Check in with Coach Poynter upon arrival at his SUV and sign the liability form for today's tournament. After you check in with Coach P, get both game jersey/shorts packet and breakfast from Mr. Carey once you have paid. Coach Walker to issue helmets to players while at Lamar.

6:45 am **SHARP** TEAM departs Lamar for **Melissa High School, 3030 Milrany Ln., Melissa, TX 75454**. Absolutely <u>no players driving personal cars.</u>

7:45 am Arrive at Melissa HS. We will be playing all of our POOL games on the OUTSIDE TURF Fields. For the first game on the EAST field, we will be on the left sideline facing the goal. Help carry all team/personal items to the field area. NO FOOD, SUGAR DRINKS OR SEEDS on/near the fields. Put on your navy jersey; use restroom. Help set up tents etc. Stretch/play catch/drink.

7:50 am Coach Poynter to registration

8:15 am Put on cleats; **use RR'** drink; slow stretch. Pick up pace throwing routes; back pedaling etc. (20 minutes)

8:35 am Group instruction by the refs and tournament host

8:45 am Final warm up on our 1/2of the field; defense up first! **Full speed now; WE HAVE 15 MINUTES!**

8:55 am Team Huddle and final instructions

9:00 am Game # 1 vs. Anna HS. Lamar is on "D" first!

9:30 am. Back off sideline for the next game. Stay on the EAST field; move to the right sideline; change to White jersey. Hold on to your Navy jersey as you will wear it again!

10:00 am Warm up/stretch off the field. Get a good warm up!

10:10 am IMMEDIATELY start warm-up routine for Game # 2. Use our ½ of the field only; Vikes on "O" first. We have 10 minutes...

10:20 am Game # 2 vs Prosper. GO VIKES!

10:50 am Game ends; move back off sideline for the next game. Move to the WEST FIELD on the LEFT sideline facing the goal. Put on Navy jersey for game # 3. Hold on to your white jersey!

11:20 am Warm up/stretch off the WEST field on left sideline area. Stay hydrated!

11:30 am IMMEDIATELY start warm-up routine on the WEST game field for Game # 3. We have 10 minutes...

11:40 am Game # 3 vs SOC. We are on "D" first! GO VIKES!

12:10 pm Game ends. Get some food/water and watch Pool "B" teams for 15 minutes (scout)

12:25 pm. Carry all of our team items and your personal items into the INDOOR FACILITY. Then go to the RIGHT sideline of the NORTH indoor field facing the goal. Change back to your WHITE jersey. Stay hydrated! Use RR.

1:00 pm Warm up on our ½ (right) side of the game field. We have 15 minutes!

1:15 pm Play winner of Pool "B" in the state qualifying round. On "O" first. GO VIKES!

1:45 pm QUALIFIED!

2:00 pm Depart for Lamar HS. Help get everything packed up and carried to the parking lot. TURN IN BOTH JERSEYS AND SHORTS TO BE WASHED. **Be sure you tell your driver if you are going home in your parents' car! NO STUDENT DRIVERS!**

3:00 pm. Arrive Lamar HS VFND!

VFND!

Coach Jim Poynter 817-366-9914 Jimpoynter1955@gmail.com